Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 178, NWS Sioux Falls, SD

July 17, 2010Lincoln County, Pipestone County, Minnesota; Brookings County, Moody County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 17, 2010, 7:54 PM CDT for Lincoln County, Pipestone County, Minnesota; Brookings County, Moody County, South Dakota. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2010, 7:54 PM CDT (00:54 UTC)
Expired
Jul 17, 2010, 8:30 PM CDT
In force
36 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lincoln County, MN, Pipestone County, MN, Brookings County, SD, Moody County, SD

The radar

The Sioux Falls radar (KFSD), 83 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 8:05 PM CDTTSTM WND DMG6 Ese Brookings, SD10 INCH TREE LIMBS DOWN. STRONG WIND OCCURRED OFF AND ON FROM ABOUT 730 PM TO 830 PM CDT. ALSO REPORTED 1.70 INCHES OF RAIN.
Jul 17, 8:37 PM CDTHAIL 1.58 Nne Flandreau, SDHAIL ACCOMPANIED WITH 30-40 MPH WINDS. CAR AND MINOR CROP DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 4:37 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 0.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2689 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-117 m²/s²
0-3 km storm-relative helicity
-110 m²/s²
Significant tornado parameter
-0.9
Supercell composite
-10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WUUS53 KFSD 180054
SVRFSD
MNC081-117-SDC011-101-180130-
/O.NEW.KFSD.SV.W.0178.100718T0054Z-100718T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
754 PM CDT SAT JUL 17 2010

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN SOUTHWEST MINNESOTA...
  NORTHERN PIPESTONE COUNTY IN SOUTHWEST MINNESOTA...
  EASTERN BROOKINGS COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  NORTHEASTERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 830 PM CDT

* AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF
  DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WHITE TO AURORA TO
  5 MILES WEST OF WARD...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WARD AROUND 800 PM CDT...
  HENDRICKS AND ELKTON AROUND 805 PM CDT...
  IVANHOE AROUND 815 PM CDT...
  LAKE BENTON AND HOLLAND AROUND 820 PM CDT...
  ARCO AND WOODSTOCK AROUND 825 PM CDT...
  TYLER AND RUTHTON AROUND 830 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SATURDAY EVENING
FOR SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH
DAKOTA.

LAT...LON 4427 9611 4397 9607 4407 9661 4435 9682
      4451 9665 4453 9608
TIME...MOT...LOC 0054Z 278DEG 38KT 4443 9660 4433 9669
          4413 9654
WIND...HAIL 60MPH 1.25IN

$$

BT
2 follow-up statements
439 
WWUS53 KFSD 180110
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
810 PM CDT SAT JUL 17 2010

MNC081-117-SDC011-101-180130-
/O.CON.KFSD.SV.W.0178.000000T0000Z-100718T0130Z/
LINCOLN MN-PIPESTONE MN-MOODY SD-BROOKINGS SD-
810 PM CDT SAT JUL 17 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
BROOKINGS...NORTHEASTERN MOODY...NORTHERN PIPESTONE AND LINCOLN
COUNTIES UNTIL 830 PM CDT...

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF HENDRICKS TO 5
MILES NORTH OF ELKTON TO 6 MILES SOUTHEAST OF WARD...MOVING EAST AT
45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  IVANHOE AROUND 815 PM CDT...
  LAKE BENTON AND HOLLAND AROUND 820 PM CDT...
  WOODSTOCK AND ARCO AROUND 825 PM CDT...
  TYLER AND RUTHTON AROUND 830 PM CDT...

AT 755 PM...LARGE TREE BRANCHES WERE REPORTED DOWN IN BROOKINGS.  
THIS WARNING WILL REPLACE THE TWO WARNINGS PORTIONS OF 
KINGSBURY...LAKE...MOODY AND WESTERN BROOKINGS COUNTIES THAT EXPIRE 
AT 815 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4427 9611 4397 9607 4407 9661 4435 9682
      4451 9665 4453 9608
TIME...MOT...LOC 0108Z 278DEG 38KT 4441 9639 4431 9649
          4410 9634
WIND...HAIL 60MPH 1.25IN

$$

BT
521 
WWUS53 KFSD 180129
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
829 PM CDT SAT JUL 17 2010

MNC081-117-SDC011-101-180139-
/O.EXP.KFSD.SV.W.0178.000000T0000Z-100718T0130Z/
LINCOLN MN-PIPESTONE MN-MOODY SD-BROOKINGS SD-
829 PM CDT SAT JUL 17 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROOKINGS...
NORTHEASTERN MOODY...NORTHERN PIPESTONE AND LINCOLN COUNTIES WILL
EXPIRE AT 830 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4427 9611 4397 9607 4407 9661 4435 9682
      4451 9665 4453 9608
TIME...MOT...LOC 0129Z 278DEG 38KT 4438 9608 4428 9618
          4406 9604

$$

BT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:15 PM CDT, 4 hours 39 minutes earlier.

Area forecast discussion, Jul 17, 3:15 PM CDT, 4 hours 39 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 PM CDT SAT JUL 17 2010

.DISCUSSION...

PRETTY GOOD CAP IN PLACE WITH 13 TO 15 DEG CELSIUS AIR AT 70H OVER
MOST OF SOUTHEAST SOUTH DAKOTA.  THE QUESTION FOR THIS EVENING IS
WILL THE CAP BREAK WITH SOME LOCATIONS APPROACHING CONVECTIVE TEMP
OR WILL IT WAIT FOR FRONT AND INTERACTION WITH STORMS TO OUR NORTH?
ATTM...I DON'T FEEL CONFIDENT THAT THE CAP WILL BREAK EVEN THOUGH
HR3 MODEL SHOWS CONVECTION INITIATION IN CENTRAL SOUTH DAKOTA ALONG
FRONT.  REASONING FOR NOT FOLLOWING HR3 IS THAT IT ALREADY SHOWS
CONVECTION SHOULD BE OCCURRING AT 19Z IN PORTIONS OF THE AREA WHICH
HASNT OCCURRED.  EXPECT CONVECTION TO DEVELOP AFTER 00Z AS FRONT
IMPINGES ON THE AREA AND STORMS TO NORTH START TO INFLUENCE THE
AREA.  SEVERE THREAT WILL CONTINUE BUT BY THE TIME IT REACHES OUR
CWA IT MAY BE MORE A WIND THREAT THAN ANYTHING ELSE.  TORNADO AND
HAIL THREAT ONLY POSSIBLE WITH INITIAL DEVELOPMENT AND MORE FAVORED
TO THE NORTH OF CWA.

AFTER FRONT PUSHES THRU TONIGHT...SFC HIGH WL SETTLE OVR THE CWA ON
SUN PRODUCING MILD TEMPS AND LESS HUMIDITY. PBLY WL SEE SOME CU
DEVELOP DURING THE DAY SO WL GO WITH PC SKIES.

LATE SUN NITE AND MON BECOME A PBLM AS MODELS DIFFER ON STRENGTH OF
S/W. BOTH EC AND NAM WEAKER AND BASICALLY KEEP PRECIP ACRS FAR WRN
CWA WHILE BOTH GEM AND GFS PROGRESS THIS WAVE ACRS CWA DURING THE
DAY ALONG WITH SCT RW/TRW. ALSO BOTH NAM AND EC KEEP LOW LEVELS DRY
AND THUS PRODUCE NO RAIN E OF JAMES RVR. WITH THE UNCERTAINTY OF
THIS WAVE WILL KEEP CHC OF RW/TRW SPREADING W TO E ACRS CWA MON INTO
MON EVE. WITH ELY FLO AND CLOUD COVER...EXPECT TEMPS TO BE BLO NORM
ACRS CWA ON MON.

AFTER MON...FNT STALLS FM E TO W ACRS NEB AND IA WITH PERIODIC WAVES
MOVING EWD ACRS THE PLAINS. THIS IS A GOOD SET UP FOR NOCTURNAL AND
EARLY MORN STORMS JUST ABOUT EVERY DAY IN THE FCST PD. THE BEST CHC
WL BE ACRS SRN CWA CLOSER TO BNDRY BUT IF FNT LIFTS A LITTLE FURTHER
N...THEN ALL OF CWA WL HAVE DECENT CHANCES OF RAIN. SO FOR NOW WL GO
CHC POPS DURING THE NIGHTIME HOURS...TRIMMING BACK TO SLIGHT CHC
DURING THE DAY. TEMPS EXPECTED TO BE CLOSER TO NORM FOR TUE INTO
SAT...BUT ANY COMPLEX THAT DEVELOPS DURING THE NIGHTIME HOURS WUD
HAVE IMPACT ON DAYTIME TEMPS. SINCE TIMING OF THESE MESO FEATURES IN
THE EXTENDED PDS WL BE DIFFICULT...WL NOT STRAY MUCH FM CURRENT HIGH
TEMPS AND HPC GUID.

&&

.AVIATION...

VFR CONDITIONS EXPECTED UP TO -TSRA DEVELOPMENT...WHICH SHOULD BE
AFTER 00Z.  BIG QUESTION ALL DAY CONTINUES TO BE...HOW EXTENSIVE
WILL THE CONVECTION BE WITH THE CAP IN PLACE.  AT THIS POINT...TSRA
DEVELOPMENT WILL HAVE TO WAIT UNTIL STORMS TO THE NORTH START
DEVELOPING ALONG FRONT AND BEGINS INTERACTING WITH COOL POOL ALOFT.
AT THIS POINT...I FEEL MOST OF THE STORMS WILL BE EAST KHON SO I
LEFT OUT MENTION OF TSRA.  INCLUDED MENTION OF SEVERE IN KFSD TAF
BUT AFTER 02Z.  KSUX SHOULD SEE TSRA AS WELL BUT CHANCES FOR SEVERE
ARE LESS.  OUTSIDE TSRA ACTIVITY CIGS SHOULD BE VFR.

HEITKAMP

&&

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
     FOR IAZ020>022-031-032.

MN...NONE.

NE...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
     FOR NEZ013-014.

SD...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
     FOR SDZ068>071.

&&
Hazardous weather outlook, Jul 17, 11:08 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1108 AM CDT SAT JUL 17 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-181200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1108 AM CDT SAT JUL 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND
THIS EVENING ACROSS PORTIONS OF SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...AND NORTHWEST
IOWA. ANY OF THE STORMS THAT DEVELOP HAVE THE POTENTIAL FOR HAIL
AND STRONG WINDS.  A FEW TORNADOES ARE POSSIBLE WITH INITIAL
STORM DEVELOPMENT IN AREAS OF SOUTHWEST MINNESOTA.  THE MOST
LIKELY AREAS TO EXPERIENCE THESE SEVERE STORMS WILL BE ALONG AND
EAST OF INTERSTATE 29.

TO THE WEST OF THE INTERSTATE...SEVERE THUNDERSTORMS ARE STILL
POSSIBLE BUT WILL NOT BE AS WIDESPREAD DUE TO THE WARM AIR ALOFT.
 THE MAIN THREAT FROM THESE STORMS WILL BE STRONG WINDS.

FLOODING...
THE EXPECTED MOVEMENT OF THE STORMS THAT DEVELOP THIS AFTERNOON
AND EVENING SHOULD MINIMIZE THE FLASH FLOOD THREAT.
HOWEVER...THE BRIEF PERIODS OF HEAVY RAIN ACROSS PORTIONS OF
SOUTHWEST MINNESOTA MAY RESULT IN LOCALIZED URBAN DRAINAGE ISSUES
OR PONDING OF WATER.

EXCESSIVE TEMPERATURES...
HEAT INDICES ARE EXPECTED TO THE 105 TO 110 DEGREE RANGE FOR A
FEW HOURS THIS AFTERNOON IN PORTIONS OF THE MISSOURI RIVER
VALLEY...FROM SPRINGFIELD AND YANKTON SOUTH DAKOTA...TO SIOUX
CITY AND STORM LAKE IOWA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE LATE MONDAY NIGHT...BUT
MORE LIKELY DURING THE OVERNIGHT HOURS OF MONDAY NIGHT.  THE
STORMS ARE NOT EXPECTED TO BE SEVERE BUT A FEW STORMS COULD
PRODUCE WIND GUSTS TO 40 OR 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 6 PM FOR AREAS ALONG
AND EAST OF INTERSTATE 29.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jul 17, 6:32 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
632 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             MITCHELL                43.73N 98.03W
07/17/2010  E0.75 INCH       DAVISON            SD   LAW ENFORCEMENT

&&

LAFLIN
Local storm report, Jul 17, 6:54 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
654 PM CDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     6 NW BRUCE              44.50N 96.98W
07/17/2010  E60 MPH          BROOKINGS          SD   TRAINED SPOTTER

            5 INCH DIAMETER BRANCH TORN OFF A TREE

&&

LAFLIN

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:27 PM CDTFlash Flood WarningFSDLincoln, Lyon, Murray, Pipestone3 hr
Jul 17, 8:32 PM CDTSevere Thunderstorm WarningFSDLincoln, Pipestone43 min
Jul 17, 9:00 PM CDTSevere Thunderstorm WarningFSDCottonwood, Murray45 min
Jul 17, 9:07 PM CDTSevere Thunderstorm WarningFSDNobles, Pipestone, Rock23 min
Jul 17, 9:32 PM CDTSevere Thunderstorm WarningFSDCottonwood, Jackson, Nobles43 min
Jul 17, 10:04 PM CDTTornado WarningFSDJackson26 min
Jul 17, 10:15 PM CDTSevere Thunderstorm WarningFSDJackson, Nobles45 min
Jul 17, 10:57 PM CDTSevere Thunderstorm WarningFSDJackson, Nobles48 min
Jul 17, 7:28 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury47 min
Jul 17, 7:40 PM CDTSevere Thunderstorm WarningFSDBrookings, Kingsbury, Lake, Moody35 min
Jul 17, 7:57 PM CDTFlash Flood WarningFSDBrookings3 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Severe Thunderstorm Warnings in South Dakota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.